# SDR ASAA1047871

- Difficulty date: May 12, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 36,675 hours, 20,136 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Bulged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER HAS A BULGE ON LOWER SURFACE SEAL FASTENER TO LONG.  REPAIRED THE DAMAGED AREA OF THE NR 1 SPOILER.
